# SDR SIMA3351

- Difficulty date: November 30, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5046 - EMERGENCY LIGHTS OVER 5BC INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ABOVE SEAT 5BC AS PER SF340B AMM 33-50-00.  OPERATIONAL FOUND WORKING PROPERLY.  (M)
